PRELIMINARY Program & Agenda


BMES 2024 Schedule-At-a-Glance

 Tuesday, October 22

 10:00 am - 2:00 pm

 NIH Day at NIH Headquarters

 

 
 Wednesday, October 23
 7:00 am - 2:00 pm  Exhibitors move-in
 8:00 am - 4:00 pm  BMES Board of Directors Meeting
 9:00 am - 7:00 pm  Registration Badge Pickup
 10:30 am - TBD  NIH Special Sessions
 10:00 am - 3:00 pm  Industry Tours (Ticketed Event)
 2:00 pm - 5:00 pm  Meet the Faculty Candidates Forum
 5:00 pm - 6:00 pm  Plenary - Co-Chairs Welcome + Gordana Vunjak-Novakovic on "Translational studies of   engineered human tissues "+ Q&A
 6:00 pm - 7:30 pm  Special Event - Welcome Reception in Exhibit Hall
 6:00 pm - 7:30 pm  Exhibit Hall Hours
 6:30 pm - 8:00 pm  Council of Chairs Meeting (invitation only)
 7:30 pm - 9:00 pm  Council of Diversity Dinner Meeting (invitation only)
 9:00 pm - 10:00 pm  Special Event - LGBTQIA+ in BME & Friends Dessert (ticket purchase required)
   
 Thursday, October 24
 7:00 am - 5:00 pm  Registration Badge Pickup
 8:30 am - 9:30 am  BMES National Meetings Committee & 2025 Annual Meeting Planning Committee Meeting   (invitation only)
 8:00 am - 11:00 am  Exhibit Hall Hours
 8:30 am - 9:00 am  Refreshment Break in the Exhibit Hall
 8:30 am - 10:00 am  Concurrent Platform Sessions and Special Sessions Track (90 minutes)
 10:00 am - 11:00 am  Posters - Poster Session A and Coffee Break
 11:00 am - 12:15 pm

 Plenary Sessions - State of the Society with Cynthia Reinhart-King & Pritzker Distinguished   Lecture

 12:15 pm - 4:30 pm  Exhibit Hall Hours
 12:15 pm - 1:15 pm  Lunch on Own - Concessions in the Exhibit Hall will be open
 12:15 pm - 1:15 pm  Special Event - Celebration of  Communities of Color in BME Luncheon (ticket purchase required)
 1:15 pm - 2:45 pm  Concurrent Platform Sessions and Special Sessions Track (90 minutes)

 2:45 pm - 3:45 pm

 Posters - Poster Session B 
 3:45 pm - 5:15 pm  Concurrent Platform Sessions and Special Sessions Track (90 minutes)
 5:15 pm - 6:15 pm

 Plenary Session - Diversity Award Lecture , Herbert Voigt Distinguished Service Award &
 BMES New Fellows Presentation 

 6:15 pm - 7:00 pm  Fellows - Champagne Toast and Photo (Invitation Only)
 6:15 pm - 7:00 pm  Industry Mixer (Ticketed Event)
 7:00 pm - 10:00 pm  Special Events - Hosted University Receptions
   
 Friday, October 25
 7:00 am - 5:00 pm  Registration Badge Pickup
 8:00 am - 11:00 am  Exhibit Hall Hours
 8:30 am - 9:30 am  Refreshment Break in the Exhibit Hall
 8:30 am - 10:00 am  Concurrent Platform Sessions and Special Sessions Track (90 minutes)
 8:30 am - 1:00 pm  Medtronic/BMES Student Design Competition
 10:00 am - 11:00 am  Posters - Poster Session C
 11:00 am - 12:00 pm

 Plenary Session - NIH/NIBIB Lecture & NIBIB Design by Biomedical Undergraduate Teams   (DEBUT) Awards presentation 

 12:00 pm - 1:00 pm  Special Events - Gender Equity in BME Luncheon  (ticket purchase required)
 12:00 pm - 4:30 pm  Exhibit Hall Hours
 12:00 pm - 1:00 pm  Lunch on Own - Concessions in the Exhibit Hall will be open
 1:00 pm - 2:00 pm  Plenary Session - Wallace H. Coulter Award for Healthcare Innovation Lecture &                       Athanasiou Medal of Excellence in Translational Bioengineering & Lecture
 2:00 pm - 3:30 pm  Concurrent Platform Sessions and Special Sessions Track (90 minutes)
3:30 pm - 4:30 pm  Posters - Poster Session D 
 3:30 pm - 4:00 pm  Refreshment Break in the Exhibit Hall
 4:30 pm - 6:00 pm  Concurrent Platform Sessions and Special Sessions Track (90 minutes)

 6:30 pm - 9:30 pm

 Special Event - BMES Member Appreciation Night

 

 

 Saturday, October 26
 8:00 am - 1:00 pm  Registration Badge Pickup
 8:30 am - 10:00 am  Concurrent Platform Sessions and Special Sessions Track (90 minutes)
 9:30 am - 10:00 am  High School Poster Expo Orientation
 10:00 am - 2:30 pm  Exhibit Hall Hours
 10:00 am - 10:30 am  Welcome Refreshments in the Exhibit Hall
 10:00 am - 12:00 pm  High School Poster Expo
 10:00 am - 11:00 am  Posters - Poster Session E
 11:00 am - 12:15 pm  Plenary Session - Rita Schaffer Young Investigator Award Lecture, and Mid-Career Award &   Presentation of BMES Journal Awards

 12:00 pm - 12:30 pm

 Lunch on Own - Concessions in the Exhibit Hall will be open

 12:30 pm - 2:00 pm

 Concurrent Platform Sessions and Special Sessions Track (90 minutes)

 2:00 pm - 2:30 pm

 Attendee Raffle at BMES Smart Stage

 2:30 pm - 4:00 pm

 Concurrent Platform Sessions and Special Sessions Track (90 minutes)

 2:30 pm

 Exhibitor Tear Down

 

Schedule subject to change.